Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the subgroups of order a power of $p$ in the linear homogeneous and fractional groups in the $GF\left[ {p^n } \right]$


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 10 (1904), 385-397
DOI: https://doi.org/10.1090/S0002-9904-1904-01133-7
MathSciNet review: 1558132
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01133-7

American Mathematical Society